# SDR TSAA9573050

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Shaft Sheared
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT NR 282 - HNL-KOA - DURING CLIMB UNABLE TO REDUCE EPR ON NR 1 ENGINE.  NO RESPONSE TO THROTTLE.  PRECAUTIONARY SHUTDOWN NR 1 ENGINE IN FLIGHT.  RETURNED TO HNL.  FOUND FUEL PUMP WITH SHEARED SHAFT.  REPLACED NR 1 FCU (PRECAUTIONARY) AND FUEL PUMP IAW PWA MM 73-11-1 AND 73-21-2.  JET CALIBRATED IAW FORM M-125.  GROUND OPS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (W)
